Alert archive / Hawaii / Small Craft Advisories in 2017
Small Craft Advisory 39, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Jul 13, 2017, 3:44 AM HST. It took effect at Jul 13, 2017, 12:00 PM HST. It was in force for 9 days.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2017, 3:44 AM HST (13:44 UTC)
- In effect from
- Jul 13, 2017, 12:00 PM HST
- Expired
- Jul 22, 2017, 11:48 AM HST
- In force
- 9 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
317 WHHW70 PHFO 131344 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 AM HST THU JUL 13 2017 ...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND... PHZ119>121-123-124-140245- /O.NEW.PHFO.SC.Y.0039.170713T2200Z-170717T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 344 AM HST THU JUL 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM HST SUNDAY. * WINDS...TRADE WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
22 follow-up statements
226 WHHW70 PHFO 140142 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 PM HST THU JUL 13 2017 ...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND... PHZ119>121-123-124-141445- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 PM HST THU JUL 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
547 WHHW70 PHFO 141312 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 312 AM HST FRI JUL 14 2017 ...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND... PHZ119>121-123-124-150215- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 312 AM HST FRI JUL 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
274 WHHW70 PHFO 150133 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 PM HST FRI JUL 14 2017 ...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND... PHZ119>121-123-124-151445- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 PM HST FRI JUL 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
556 WHHW70 PHFO 151324 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 324 AM HST SAT JUL 15 2017 ...LOCALLY STRONG TRADE WINDS EXPECTED THROUGH THE WEEKEND... PHZ119>121-123-124-160230- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170717T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 324 AM HST SAT JUL 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
522 WHHW70 PHFO 160135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST SAT JUL 15 2017 ...LOCALLY STRONG TRADE WINDS EXPECTED INTO EARLY NEXT WEEK... PHZ119>121-123-124-161445- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-170718T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST SAT JUL 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS...EAST TO NORTHEAST WINDS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
609 WHHW70 PHFO 161330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SUN JUL 16 2017 PHZ119>121-123-124-170230- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170718T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
018 WHHW70 PHFO 170132 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 PM HST SUN JUL 16 2017 ...LOCALLY STRONG TRADE WINDS... PHZ119>121-123-124-171445- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-170719T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 332 PM HST SUN JUL 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
699 WHHW70 PHFO 171330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST MON JUL 17 2017 PHZ119>121-123-124-180230- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170719T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST MON JUL 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHHW70 PHFO 180101 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 301 PM HST MON JUL 17 2017 PHZ119>121-123-124-181430- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170719T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 301 PM HST MON JUL 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 600 PM TUESDAY... * WINDS...NORTHEAST TO EAST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DONALDSON
215 WHHW70 PHFO 181330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST TUE JUL 18 2017 PHZ119>121-123-124-190230- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
420 WHHW70 PHFO 190134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST TUE JUL 18 2017 PHZ119>121-123-124-191445- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 PM HST TUE JUL 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
362 WHHW70 PHFO 191325 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 AM HST WED JUL 19 2017 PHZ119>121-123-124-200230- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 325 AM HST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
423 WHHW70 PHFO 200152 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 352 PM HST WED JUL 19 2017 ...LOCALLY STRONG TRADE WINDS... PHZ114-116-117-201500- /O.EXB.PHFO.SC.Y.0039.000000T0000Z-170721T0400Z/ OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 352 PM HST WED JUL 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-201500- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 352 PM HST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...NORTHEAST TO EAST 20 TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
240 WHHW70 PHFO 200708 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 908 PM HST WED JUL 19 2017 ...LOCALLY STRONG TRADE WINDS THROUGH EARLY FRIDAY... PHZ119>121-123-124-202015- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 908 PM HST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...THROUGH EARLY FRIDAY MORNING...NORTHEAST TO EAST 20 TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ114-116-117-202015- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T0400Z/ OAHU WINDWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 908 PM HST WED JUL 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS...THROUGH THURSDAY AFTERNOON...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
411 WHHW70 PHFO 201328 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 AM HST THU JUL 20 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE... PHZ114-201430- /O.CAN.PHFO.SC.Y.0039.000000T0000Z-170721T0400Z/ OAHU WINDWARD WATERS- 328 AM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. TRADE WINDS HAVE WEAKENED BELOW THE SMALL CRAFT ADVISORY CRITERIA. $$ PHZ115-118-210230- /O.EXA.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 328 AM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS...THROUGH TONIGHT...EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-210230- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 AM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...THROUGH TONIGHT...NORTHEAST TO EAST 20 TO 30 KT. FRIDAY AND FRIDAY NIGHT...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ116-117-210230- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 328 AM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...THROUGH TONIGHT...EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
856 WHHW70 PHFO 210146 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST THU JUL 20 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE... PHZ119>121-123-124-211500- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 346 PM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...NORTHEAST TO EAST 20 TO 30 KT THROUGH TONIGHT LOWERING TO 20 TO 25 KT FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ115>118-211500- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 346 PM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST 20 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
377 WHHW70 PHFO 210750 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 950 PM HST THU JUL 20 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE... PHZ119>121-123-124-212100- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 950 PM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...NORTHEAST TO EAST 20 TO 30 KT THROUGH EARLY FRIDAY MORNING...THEN LOWERING TO 20 TO 25 KT FRIDAY AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ115>118-211600- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 950 PM HST THU JUL 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS...EAST 20 TO 25 KT THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
714 WHHW70 PHFO 211331 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST FRI JUL 21 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH EARLY SATURDAY MORNING... PHZ115>118-211445- /O.CAN.PHFO.SC.Y.0039.000000T0000Z-170721T1600Z/ OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS- 331 AM HST FRI JUL 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. TRADE WIND SPEEDS ARE FORECAST TO DECREASE THIS MORNING. THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED. $$ PHZ119>121-123-124-220245- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 331 AM HST FRI JUL 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...THROUGH EARLY SATURDAY MORNING...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
617 WHHW70 PHFO 220123 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 323 PM HST FRI JUL 21 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH EARLY SATURDAY MORNING... PHZ119>121-123-124-221415- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 323 PM HST FRI JUL 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WINDS...THROUGH EARLY SATURDAY MORNING...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ EVANS
994 WHHW70 PHFO 221330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT JUL 22 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH LATE MORNING TODAY... PHZ119>121-123-124-222200- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-170722T2200Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST SAT JUL 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON HST TODAY... * WINDS...THROUGH LATE THIS MORNING...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
077 WHHW70 PHFO 221934 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 934 AM HST SAT JUL 22 2017 ...LOCALLY STRONG TRADE WINDS WILL CONTINUE THROUGH LATE MORNING TODAY... PHZ119>121-123-124-222200- /O.CON.PHFO.SC.Y.0039.000000T0000Z-170722T2200Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 934 AM HST SAT JUL 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON HST TODAY... * WINDS...THROUGH LATE THIS MORNING...NORTHEAST TO EAST 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ FOSTER
912 WHHW70 PHFO 222148 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1148 AM HST SAT JUL 22 2017 PHZ119>121-123-124-222300- /O.CAN.PHFO.SC.Y.0039.000000T0000Z-170722T2200Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 1148 AM HST SAT JUL 22 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY...AS TRADE WINDS HAVE DIMINISHED. $$ BIRCHARD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 3:42 AM HST, 2 minutes earlier.
Area forecast discussion, Jul 13, 3:42 AM HST, 2 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 342 AM HST Thu Jul 13 2017 .SYNOPSIS... Moist tropical air moving through the islands will maintain muggy and showery weather over parts of the state into today, with showers most frequent over windward areas of the western islands. A drier and more stable airmass will spread westward from the Big Island across the remainder of the state this afternoon and evening, with quiet trade wind weather expected from Friday through the weekend. && .DISCUSSION... A rather wet trade wind pattern continues over central and western parts of the state early on this Thursday morning, while a drier airmass has begun to move into eastern parts of the state. Rainfall amounts have been mostly on the light side, with only a few gauges recording more than a half inch of rain during the past 12 hours. Moderate trade winds are keeping the showers moving along for the most part. This increased trade shower activity is being caused by an area of enhanced tropical moisture along a weak low level trough moving westward through the state. Aloft, the islands lie in a col region between upper lows to the northeast and west, and ridges to the southeast and north. MIMIC-TPW satellite imagery shows the higher moisture over and around the islands from Maui westward, with estimated PW values ranging from 1.5 to 1.7 inches. The drier airmass is spreading into the Big Island, with estimated PWs there around 1.3 inches. The 12Z Hilo sounding reflects the drier and more stable airmass moving in, with PW down to 1.38 inches, and a strengthening inversion at 6000 feet. The 12Z Lihue sounding shows the moist and slightly unstable airmass still in place over the western end of the state, with an above normal PW of 1.79 inches and no significant inversion. At the surface, muggy conditions prevail over the islands, with dewpoints in the lower to mid 70s at many stations. The drying trend is expected to move westward through the smaller islands today into this evening. Enough moisture may linger, especially over Oahu/Kauai, to keep greater shower activity with even some leeward showers going into the afternoon. Otherwise expect gradually decreasing windward shower activity as the drier airmass spreads in. Thereafter, moderate trade winds and generally tranquil weather with passing mainly windward showers should prevail through the weekend and into early next week. The latest GFS shows a narrow stripe of slightly enhanced moisture passing through with the trades on Saturday, but otherwise a rather dry airmass will remain in place. && .AVIATION... A high pressure center far north of the Hawaiian Islands will keep moderate northeast to easterly trade winds in the forecast. A trough moving through the state will continue to produce isolated to scattered showers across the region. Drier air has moved into the Big Island this morning decreasing shower activity. This drying trend will spread westward to all islands through the day. No AIRMET's in effect and none expected. && .MARINE... A 1033 mb high sitting roughly 1200 nm north of the state is driving moderate to fresh trade winds, and an area of low level moisture is fueling enhanced showers over the smaller islands. Although the position and strength of the high will change little, a slight increase in the trades is expected later today as the moisture clears the islands to the west and a more stable airmass moves in. As a result, winds in the typically windy waters and channels around the Big Island and Maui County are expected to reach Small Craft Advisory (SCA) levels. Trade winds will remain at these levels through at least the weekend. No significant swells are expected through early next week. A small SSE swell will continue for the next day or two, followed by a small, relatively short-period SSW swell this weekend. Short- period easterly trade wind swell of about 4 to 6 ft at 7 to 8 seconds will remain near to below summer average through early next week. Odds are increasing that we will see an east swell from Tropical Storm Fernanda next week. Forerunners from this swell could arrive as early as mid week, though larger swells would not arrive until later in the work week. && .HFO WATCHES/WARNINGS/ADVISORIES... Small Craft Advisory from noon today to 6 PM HST Sunday for Maalaea Bay-Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...Jacobson AVIATION...Bohlin MARINE...Wroe
Nearby
Small Craft Advisories in Hawaii, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.